# SDR QXEA2012081100787

- Difficulty date: August 11, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 24,759 hours, 22,401 cycles
- Engine: Pwc PW150A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 60070511
- Part serial: AUG01406
- Condition: Inoperative
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPONGY BRAKES.  BRAKING IS EQUAL, NO PULLING LT OR RT.  BLED ALL FOUR BRAKES WITH MAIN BRAKE SYSTEM IAW AMM TASK 32-42-00-870-801.  DURING BLEED PROCESS, FOUND NR 2 FUSE /SHUTTLE VALVE APPEARED TO BE INOPERATIVE.  REPLACED NR 2 BRAKE FUSE /SHUTTLE VALVE IAW AMM TASKS 32-42-11-000-801 AND 32-42-11-400-801.  LEAK CHECKED GOOD.
